Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 12:32:41 AM

Login with username, password and session length


Members
  • Total Members: 23101
  • Latest: whale.
Stats
  • Total Posts: 632601
  • Total Topics: 47916
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 157
Total: 162

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 30 days on Complera and it is not a pretty picture.  (Read 1798 times)

0 Members and 1 Guest are viewing this topic.

Offline red_Dragon888

  • Member
  • Posts: 2,811
  • Love and Be Love in Return
30 days on Complera and it is not a pretty picture.
« on: October 08, 2011, 05:24:22 AM »
I have started Complera and I really did not expect these side effects.  For one, I have notice that I get so angry that it may lead to uncontrollable rage.  I usually take it at night so it can run though my system when I am asleep.  But I have gotten high fevers, and night sweats again which I was trying to avoid.  Another side effect is that if I drink coffee, tea, Nuvigil (anti-depression pills) or have alcohol that afternoon, I get a rage attack and feel justified in my rage.  Normally I am calm but me and my lover have been getting into fight and he and I notice that any  stimulants or caffeine will trigger a nasty response later that day.  Now I avoid those things and I plan to get off this medication.  I have never been in so much anger before and it has shown me a side of myself that I never knew before. 

I do think that Nuvigil makes me hyper and angrier anyway, but with Complera, I am just a monster.
http://www.youtube.com/watch?feature=player_embedded&v=I3ba3lnFHik

“Neither look forward where there is doubt nor backward where there is regret. Look inward and ask not if there is anything o

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.